MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM IPG; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM IPG; SCS IPG
Model Number 3667
Medical Device Problem Codes Use of Device Problem (1670); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided when the evaluation is completed.
 
Event or Problem Description
It was reported during the procedure to revise the patient's scs lead (reference mfr mdr(s) # 1627487-2019-08914 and 1627487-2019-08915), the surgeon had to remove the ipg out of the abdomen.However, when the surgeon removed the ipg using a kocher instrument a hole was made in the battery by the kocher instrument.Consequently, the physician had to replace the ipg with a new one.No adverse patient consequences occurred.

Brand Name
PROCLAIM IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8872374
Report Number1627487-2019-08913
Device Sequence Number525419
Product Code LGW
UDI-Device Identifier05415067023254
UDI-Public05415067023254
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2019
Device Model Number3667
Device Lot Number6046526
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date08/07/2019
Supplement Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1